# SDR IPXA2017102522975

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 52,510 hours, 16,924 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GEN OFF LIGHT, NO RESET INFIGHT TURNBACK, ONE ELECT POWER SOURCE. AHM SHOWS AT 370' APU COULDN'T MAINTAIN 95%.  R & R THE APU FUEL CONTROL IAW  MM 49-31-01, OPS AND LEAK CHECKED GOOD.
